Drug interactions are reported among people who take Hydrocodone compound and Mucinex d together. This review analyzes the effectiveness and drug interactions between Hydrocodone compound and Mucinex d. It is created by eHealthMe based on reports of 15 people who take the same drugs from FDA and social media, and is updated regularly.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Hydrocodone compound has active ingredients of homatropine methylbromide; hydrocodone bitartrate. It is often used in pain. (latest outcomes from Hydrocodone compound 468 users)
Mucinex d has active ingredients of guaifenesin; pseudoephedrine hydrochloride. It is often used in sinus congestion. (latest outcomes from Mucinex d 809 users)
On Oct, 22, 2016
15 people who take Hydrocodone Compound, Mucinex D are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello all, I just had surgery on my right knee yesterday for bilateral meniscus tears. I am taking Demerol for the pain but it is not working very well. If this doesn't work for the pain, can I take Vicodin with Demerol or is that a no no? I have much about this online but I wanted to here from actual people not research for the masses. Thank u for your help in advance, Here's to No Pain Terry
On eHealthMe, Hydrocodone compound (homatropine methylbromide; hydrocodone bitartrate) is often used to treat pain. Mucinex d (guaifenesin; pseudoephedrine hydrochloride) is often used to treat sinus congestion. Find out below the conditions the drugs are used for and how effective they are.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.